MAUDE Adverse Event Report: NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER WITH ADVANCED DELIVERY SYSTEM

NOVA EYE, INC. ITRACK ADVANCE; CANALOPLASTY MICROCATHETER WITH ADVANCED DELIVERY SYSTEM
Model Number ITRACK-ADS
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Canaloplasty performed with the itrack advance is unlikely to result in iridodialysis as this procedure avoids significant manipulation near the iris.Following canaloplasty, the surgeon performed a gatt procedure at its their own risk.Gatt is off label for itrack advance.The gatt procedure itself or the forcep manipulations required to perform a gatt procedure are most likely the cause of the iridodialysis.
 
Event or Problem Description
Iridodialysis occurred during itrack advance canaloplasty and gatt procedure for a patient with nvg and pas.Following the canaloplasty with the itrack advance, mst forceps were used to grasp the tip of the microcatheter which was then withdrawn to achieve a 360-degree gatt.Upon completion of the surgery, an iridodialysis cleft of approximately 3 clock hours was observed.The iridodialysis was repaired using 10-0 prolene.

Brand Name
ITRACK ADVANCE
Common Device Name
CANALOPLASTY MICROCATHETER WITH ADVANCED DELIVERY SYSTEM
Manufacturer (Section D)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer (Section G)
NOVA EYE, INC.
41316 christy street
fremont CA 94538
Manufacturer Contact
don watton
41316 christy street
fremont, CA 94538
5102911305
MDR Report Key22173284
Report Number3005641545-2025-00011
Device Sequence Number7799031
Product Code MPA
UDI-Device Identifier00893872001622
UDI-Public00893872001622
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberITRACK-ADS
Device Catalogue Number203000-0001
Device Lot Number2504-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown